# SDR Y2PA96042

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AA
- Make and model: Amd FALCOND
- Aircraft serial: 203
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 350012
- Condition: Leaking
- Location: Lt/Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LIT - CREW MADE AN UNSCHEDULED LANDING AFTER OBSERVING FUEL SPRAY FROM BOTH WING FUEL CAPS.  AIRCRAFT RETURNED TO POINT OF DEPARTURE AT LIT.  NO EMERGENCY PROCEDURES NECESSARY.  CAPS REMOVED AND INSPECTED PER FALCON MM 28-00, PG 601.  NO DEFECTS NOTED.  AIRCRAFT DEPARTED AND RETURNED ONCE AGAIN AFTER FUEL SPRAY OBSERVED FROM LEFT WING.  USA JET MECHANIC SENT TO LIT RESOLVE PROBLEM.  INSPECTED LEFT FUEL CAP AND REPLACED WITH A SERVICEABLE UNIT.  THE RIGHT WING FUEL CAP WAS ALSO INSPECTED, ALTHOUGH IT DID NOT LEAK AND NO DEFECTS WERE NOTED, BUT FOR PRECAUTIONARY REASONS THE CAP WAS REPLACED.  (M)
